Detalle Publicación

ARTÍCULO
Permutability of fuzzy consequence operators and fuzzy interior operators
Autores: Carmona, N.; Elorza Barbajero, Jorge; Recasens, J.; Bragard Monier, Jean
Título de la revista: LECTURE NOTES IN COMPUTER SCIENCE
ISSN: 1611-3349
Volumen: 8109
Páginas: 62 - 69
Fecha de publicación: 2013
Resumen:
In this paper we study the permutability of the composition of fuzzy consequence operators (fuzzy closings) and fuzzy interior operators (fuzzy openings). We establish several characterizations and we show the relation of permutability with the fuzzy closure and fuzzy interior of a fuzzy operator. We also study the connection between permutability and the preservation of the operator type through the composition. More precisely, when the composition of two openings is an opening and the composition of two closings is a closing.